MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 32MM/-4MM

ENCORE MEDICAL LP DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 32MM/-4MM
Model Number 508-32-103
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported, "patient presented loosening of the glenoid component and a broken central screw.The surgeon opted to replace the glenoid with a custom glenoid implant, which failed intraoperatively.So, the surgeon opted for a heruarthoplasty with enovis stem (converted).56 yr old female.".The previous surgery and the surgery detailed in this event occurred 3 years, 4 months, 7 days apart.Item number: 508-32-103, item description: glenoid, head w/retaining screw, rsp, 32mm/-4mm, lot number: 864c5458, part revision: e, product type: shoulder, manufacture date: 27-sep-2022, expiration date: 15-sep-2028.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident and no delay.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.Except for an undocumented nickel allergy.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint is a revision surgery due to loosening of the glenoid component and a broken central screw.No information was submitted with the complaint regarding the patient's pre-existing conditions or any other activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Patient presented loosening of glenoid component and broken central screw.Surgeon opted to replace glenoid with custom glenoid implant, which failed intraoperative.So surgeon opted for a heru-arthoplasty with enovis stem (converted).56 yr old female.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 32MM/-4MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24693904
Report Number1644408-2026-00517
Device Sequence Number9726710
Product Code PHX
UDI-Device Identifier00888912024747
UDI-Public00888912024747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number508-32-103
Device Lot Number864C5458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-122 833C1835.; 506-03-126 834C1941.; 506-03-130 835C1975.; 508-32-204 769P2461.; 509-03-032 952W1199.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale